# SDR SWAA2023041716670

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL STR25R AND WL155.75 AFT CARGO COMPARTMENT 2023-185416<[01] TOOL USED: ELECTRIC CALIPER P/N: 8647A42 S/N: B22058409 DUE DATE: 27-JAUG-2023;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BS727 TO BS767 AT LEVEL STR25R AND WL155.75 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 REV:A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BS727 TO BS767 AT LEVEL STR25R AND WL155.75 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 REV:A.  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFF BELOW.
